Alert archive / Nebraska / Flash Flood Warnings in 2009

Flash Flood Warning 1, NWS North Platte, NE

June 15, 2009Lincoln County, Nebraska

NWS North Platte, NE issued this flash flood warning at Jun 15, 2009, 6:08 PM CDT for Lincoln County, Nebraska. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 15, 2009, 6:08 PM CDT (23:08 UTC)
Expired
Jun 15, 2009, 10:00 PM CDT
In force
4 hr
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Flood severity
None

County Lincoln County, NE

The radar

The North Platte radar (KLNX), 103 km from the middle of the area, began a volume at 23:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 11.1 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2009-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 309 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2009-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 97 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
309 J/kg
Mixed-layer CIN
-139 J/kg
Mixed-layer LCL
685 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
97 m²/s²
0-3 km storm-relative helicity
69 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KLBF 152308
FFWLBF
NEC111-160300-
/O.NEW.KLBF.FF.W.0001.090615T2308Z-090616T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
608 PM CDT MON JUN 15 2009

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WEST CENTRAL LINCOLN COUNTY IN SOUTHWEST NEBRASKA...

* UNTIL 1000 PM CDT

* AT 603 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  FLASH FLOODING FROM PERSISTENT THUNDERSTORMS OVER THE WARNED       
  AREA. RADAR INDICATES THAT 3 TO 5 INCHES OF RAIN HAVE FALLEN.      
  LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO            
  SUTHERLAND AND HERSHEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS OF TWO INCHES ARE POSSIBLE IN THE WARNED 
AREA.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. 
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. 
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS 
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY 
AUTOMOBILE.

&&

LAT...LON 4104 10124 4104 10125 4105 10126 4118 10127
      4119 10126 4128 10126 4133 10099 4117 10087
      4108 10090

$$

KAR
2 follow-up statements
000 
WGUS73 KLBF 160240
FFSLBF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
940 PM CDT MON JUN 15 2009

NEC111-160300-
/O.CON.KLBF.FF.W.0001.000000T0000Z-090616T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LINCOLN NE-
940 PM CDT MON JUN 15 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT FOR WEST
CENTRAL LINCOLN COUNTY...

AT 937 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR RAIN HAD 
ENDED OVER THE WARNED AREA. THE THREAT FOR FLASH FLOODING IS 
DIMINISHING. CONSIDERABLE PONDING OF WATER AND WASHOUTS ON COUNTY 
ROADS WILL CONTINUE TO POSE A HAZARD TONIGHT. 

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SUTHERLAND
AND HERSHEY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

&&

LAT...LON 4104 10124 4104 10125 4105 10126 4118 10127
      4119 10126 4128 10126 4133 10099 4117 10087
      4108 10090

$$

KAR
000 
WGUS73 KLBF 160306
FFSLBF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1006 PM CDT MON JUN 15 2009

NEC111-160315-
/O.EXP.KLBF.FF.W.0001.000000T0000Z-090616T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LINCOLN NE-
1006 PM CDT MON JUN 15 2009

...THE FLASH FLOOD WARNING HAS EXPIRED FOR WEST CENTRAL LINCOLN
COUNTY...

THE THREAT FOR FLASH FLOODING HAS ENDED. HOWEVER...CONSIDERABLE 
PONDING OF WATER AND WASHOUTS ON COUNTY ROADS WILL REMAIN A HAZARD 
TONIGHT. 

LAT...LON 4104 10124 4104 10125 4105 10126 4118 10127
      4119 10126 4128 10126 4133 10099 4117 10087
      4108 10090

$$

KAR

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this flash flood warning went out at Jun 15, 2:39 PM CDT, 3 hours 29 minutes earlier.

Area forecast discussion, Jun 15, 2:39 PM CDT, 3 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
240 PM CDT SUN JUN 14 2009

.SYNOPSIS...
    HAND ANALYSIS OF THE 18Z SURFACE DATA SHOWED SEVERAL LOW
PRESSURE CENTERS ACROSS THE HIGH PLAINS. THERE WAS A TROUGH ACROSS
WESTERN NEBRASKA AND SOUTHWEST SOUTH DAKOTA. A FRONT WAS STRETCHED
FROM WESTERN MISSOURI ACROSS NORTHERN AND WESTERN KANSAS TO
SOUTHEAST COLORADO. DEWPOINTS OF 60-65 REACHED UP INTO SOUTH CENTRAL
AND EASTERN SOUTH DAKOTA. THE 18Z NORTH PLATTE SOUNDING SHOWED AN
ELEVATED MIXED LAYER FROM ABOUT 800MB TO ABOUT 550MB...THOUGH THERE
WAS AN INVERSION FROM 850MB TO 800MB. RAISING THE SURFACE
TEMPERATURE TO 77F...THE CONVECTIVE POTENTIAL ENERGY INCREASES TO
3300J/KG. THE SATELLITE DERIVED PRECIPITABLE WATER SHOWED A PLUME OF
30MM OR MORE INTO CENTRAL AND EASTERN NEBRASKA. IN THE 6.7 MICRON
IMAGERY...THERE WAS A WAVE LOCATED IN EAST CENTRAL COLORADO AND A
MATURING VORTEX JUST OFF THE CALIFORNIA COAST NEAR THE BAY AREA.
&&

.SHORT RANGE...TONIGHT THROUGH TUESDAY NIGHT.
    ONCE AGAIN...THUNDERSTORM DEVELOPMENT IS EXPECTED ALONG ONE OR
BOTH OF THE BOUNDARIES IN WESTERN NEBRASKA AND NORTHERN KANSAS. ON
THE NORTH PLATTE SOUNDING TOTAL SHEAR IN THE 0-6KM AGL LAYER IS
ABOUT 30KT...AND THE LOW LEVEL WIND FIELD DOES NOT SHOW THE NICE
VEERING THAT WOULD FAVOR SUPER CELL DEVELOPMENT. HOWEVER...IN THE
VICINITY OF THE SURFACE BOUNDARIES...THE WIND IS PROBABLY MORE
FAVORABLE. THE RUC SHOWS SURFACE BASED CAPE EXCEEDING 4000J/KG
REACHING ABOUT THE I-80 CORRIDOR AND 2500-3500J/KG TO THE SOUTH
DAKOTA BORDER AND NORTHWEST TO ABOUT MERRIMAN. AFTER MIDNIGHT...
THUNDERSTORMS WILL CLEAR THE WEST. THEN...SHOWERS AND THUNDERSTORMS
ARE EXPECTED TO END BY TUESDAY EVENING OVER CENTRAL AND NORTH
CENTRAL NEBRASKA.

.MEDIUM TO LONG RANGE...WEDNESDAY THROUGH MONDAY.
    AS THE BOUNDARY LIFTS NORTHWARD AGAIN WEDNESDAY...THE THETA-E
RIDGE MAKES ITS WAY INTO SOUTH CENTRAL AND SOUTHWEST NEBRASKA. MOIST
VERY UNSTABLE AIR LIFTS UP OVER THE BOUNDARY TO GENERATE
THUNDERSTORMS. THERE IS A SIGNIFICANT DIFFERENCE AMONG THE GFS...NAM
AND EURO IN THEIR PRECIPITATION FORECAST...BUT THE EURO...NAM AND
SREF SEEM TO FAVOR A MORE NORTHERLY DISPLACEMENT OF THE
PRECIPITATION FIELDS. IT IS PROBABLY SAFE TO SAY THAT CENTRAL
THROUGH WEST CENTRAL NEBRASKA WILL HAVE SCATTERED THUNDERSTORMS
WEDNESDAY NIGHT WITH THE STORMS DECREASING THURSDAY MORNING. WE HAVE
A LITTLE LESS CONFIDENCE IN THE FORECAST FOR NORTH CENTRAL THROUGH
NORTHWEST AND SOUTH CENTRAL THROUGH SOUTHWEST NEBRASKA.
    WITH THE BOUNDARY CONTINUING OVER THE CENTRAL PLAINS...THERE IS
A CHANCE OF THUNDERSTORMS THURSDAY AFTERNOON AND OVERNIGHT.
    ANOTHER WAVE IS EXPECTED SATURDAY NIGHT AND SUNDAY...BUT
CONFIDENCE IS NOT REAL HIGH AT THAT RANGE.
    VERY WARM TEMPERATURES ARE EXPECTED AGAIN WEDNESDAY...THEN
SLIGHTLY LOWER TEMPERATURES ARE FORECAST THURSDAY THROUGH MONDAY.
&&

.AVIATION...
    ACTIVE EVENING EXPECT OVER THE REGION. THUNDERSTORMS ALREADY
FIRING TO THE WEST OF THE TAF SITES...AND ARE EXPECTED TO EVENTUALLY
PUSH INTO BOTH KLBF AND KVTN. NOT IN THE TAF YET...BUT GUSTY WINDS
AND HAIL MAY ACCOMPANY THE THUNDERSTORMS...AND WILL MONITOR TO ADD
ONCE HIGHER CONFIDENCE OF AIRPORT IMPACT. THUNDERSTORMS MAY ALSO
NEED TO BE EXTENDED INTO THE EVENING...AS SPEED OF STORMS MOVING TO
THE EAST OF THE TAF SITES STILL UNSURE. OVERNIGHT THE LOW LEVEL
MOISTURE IS HIGH AND EXPECT A RETURN OF STRATUS AND POSSIBLY
FOG...SIMILAR TO THIS MORNING...MAY DROP AS LOW AS VLIFR FOR BOTH
CIGS AND VSBY. ANY RESTRICTIONS SHOULD LIFT TO VFR SHORTLY AFTER
SUNRISE.
&&

.HYDROLOGY...
    THE ONE HOUR EXCESSIVE RUNOFF GUIDANCE IS LESS THAN AN INCH IN
NORTH CENTRAL NEBRASKA ALONG THE ELKHORN RIVER BASIN AND 1.0-1.25
INCH IN SOUTHWEST NEBRASKA ALONG THE FRENCHMAN BASIN. AT THIS
TIME...IT APPEARS THAT THE MOST FAVORABLE MOISTURE FOR EXCESSIVE
RAINFALL IS SOUTH AND EAST OF THE NORTH PLATTE-CURTIS-IMPERIAL
AREA...AND WE ARE NOT PLANNING ON ISSUING A FLOOD WATCH FOR
SOUTHWEST NEBRASKA. ALTHOUGH NOT IN THE EXPECTED HEAVY RAIN
AREA...THE ELKHORN BASIN WILL NEED TO BE WATCHED THIS EVENING AND
TONIGHT.
&&

.LBF WATCHES/WARNINGS/ADVISORIES...NONE.
&&

SHORT AND MEDIUM TO LONG RANGE...SPRINGER
AVIATION...MASEK
HYDROLOGY...SPRINGER
Hazardous weather outlook, Jun 15, 3:43 PM CDT, 2 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
343 PM CDT MON JUN 15 2009

NEZ004>010-022>029-035>038-056>059-069>071-094-162045-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
343 PM CDT MON JUN 15 2009 /243 PM MDT MON JUN 15 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORMS ARE LIKELY ACROSS WESTERN AND NORTH CENTRAL
NEBRASKA THIS EVENING AND TONIGHT. THOUGH SEVERE THUNDERSTORMS
ARE POSSIBLE ACROSS THE ENTIRE OUTLOOK AREA...THE GREATEST THREAT
FOR SEVERE THUNDERSTORMS IS SOUTH OF HIGHWAY 2 FROM ANTIOCH TO
DUNNING AND SOUTH OF HIGHWAY 91 FROM DUNNING TO BURWELL. LARGE
HAIL AND DAMAGING WINDS ARE THE MAIN THREATS...HOWEVER ISOLATED
TORNADOES WILL ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

A SURFACE TROUGH OF LOW PRESSURE WILL TRACK ACROSS THE OUTLOOK
AREA ON TUESDAY. AS THIS TROUGH PUSHES INTO CENTRAL AND EASTERN
NEBRASKA TUESDAY AFTERNOON...THUNDERSTORMS WILL DEVELOP. SOME
STORMS MAY BE SEVERE EAST OF HIGHWAY 83.

THUNDERSTORMS ARE POSSIBLE ON WEDNESDAY AND WEDNESDAY NIGHT. AT
THIS TIME NO SEVERE THUNDERSTORMS ARE EXPECTED.

ON THURSDAY A FRONTAL BOUNDARY WILL CROSS THE CENTRAL PLAINS. AS
THIS BOUNDARY CRASHES INTO DECENT LOW LEVEL MOISTURE OVER EASTERN
NEBRASKA...THUNDERSTORMS ARE EXPECTED TO DEVELOP. THUNDERSTORMS
ARE POSSIBLE ACROSS THE ENTIRE OUTLOOK AREA WITH THE GREATEST
THREAT FOR SEVERE WEATHER EAST OF A LINE FROM NAPER...TO
BRADY...TO MAYWOOD.

AFTER THURSDAY...A RIDGE OF HIGH PRESSURE ALOFT WILL BUILD ACROSS
THE CENTRAL PLAINS. TRANQUIL WEATHER CONDITIONS ARE EXPECTED FOR
FRIDAY THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAYBE BE NEEDED ALONG AND SOUTH OF HIGHWAY 92
THIS EVENING.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

MASEK

In the hours before

Local storm report, Jun 15, 5:23 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
523 PM CDT MON JUN 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0518 PM     HAIL             SUTHERLAND              41.16N 101.13W
06/15/2009  M1.00 INCH       LINCOLN            NE   TRAINED SPOTTER

&&

BTAYLOR
Local storm report, Jun 15, 5:24 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
524 PM CDT MON JUN 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0524 PM     HAIL             SUTHERLAND              41.16N 101.13W
06/15/2009  E1.75 INCH       LINCOLN            NE   LAW ENFORCEMENT

            GOLF BALL SIZE HAIL AT THE SUTHERLAND INTERCHANGE ON
            INTERSTATE 80.

&&

CJS
Local storm report, Jun 15, 5:31 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
531 PM CDT MON JUN 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             7 N THEDFORD            42.08N 100.57W
06/15/2009  E1.75 INCH       THOMAS             NE   PUBLIC

            PUBLIC REPORTED PEA TO GOLF BALL SIZE HAIL LASTING 30
            MINUTES.

&&

SJACOBS
Local storm report, Jun 15, 5:36 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
536 PM CDT MON JUN 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     HAIL             11 NE THEDFORD          42.09N 100.42W
06/15/2009  E1.00 INCH       CHERRY             NE   PUBLIC

            MOSTLY PEA SIZE HAIL WITH A FEW STONES AS LARGE AS
            QUARTERS.

&&

SJACOBS
Local storm report, Jun 15, 5:55 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
555 PM CDT MON JUN 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     HAIL             10 E BROWNLEE           42.29N 100.43W
06/15/2009  E1.00 INCH       CHERRY             NE   PUBLIC

&&

SJACOBS
Local storm report, Jun 15, 5:58 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
558 PM CDT MON JUN 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0558 PM     FUNNEL CLOUD     SUTHERLAND              41.16N 101.13W
06/15/2009                   LINCOLN            NE   LAW ENFORCEMENT

            FUNNEL CLOUD AT THE SUTHERLAND INTERCHANGE ON INTERSTATE
            80.

&&

CJS

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 3:45 PM CDTSevere Thunderstorm WarningLBFLogan60 min
Jun 15, 4:06 PM CDTTornado WarningLBFLogan24 min
Jun 15, 4:12 PM CDTSevere Thunderstorm WarningLBFLogan, Thomas63 min
Jun 15, 4:29 PM CDTTornado WarningLBFLogan31 min
Jun 15, 4:32 PM CDTTornado WarningLBFKeith, Lincoln43 min
Jun 15, 4:33 PM CDTTornado WarningLBFThomas27 min
Jun 15, 4:56 PM CDTSevere Thunderstorm WarningLBFCherry, Thomas64 min
Jun 15, 4:59 PM CDTTornado WarningLBFLogan31 min
Jun 15, 5:14 PM CDTTornado WarningLBFLincoln46 min
Jun 15, 5:27 PM CDTAreal Flood AdvisoryLBFLincoln4 hr
Jun 15, 5:35 PM CDTSevere Thunderstorm WarningLBFBlaine, Custer55 min
Jun 15, 5:39 PM CDTSevere Thunderstorm WarningLBFCherry66 min
Jun 15, 5:49 PM CDTSevere Thunderstorm WarningLBFPerkins56 min
Jun 15, 5:59 PM CDTSevere Thunderstorm WarningLBFCherry36 min
Jun 15, 5:59 PM CDTTornado WarningLBFLincoln46 min
Jun 15, 6:09 PM CDTTornado WarningLBFPerkins39 min
Jun 15, 6:28 PM CDTSevere Thunderstorm WarningLBFBlaine, Custer62 min
Jun 15, 6:44 PM CDTSevere Thunderstorm WarningLBFLincoln46 min
Jun 15, 6:45 PM CDTSevere Thunderstorm WarningLBFBrown, Cherry, Keya Paha30 min
Jun 15, 6:54 PM CDTTornado WarningLBFLincoln51 min

Nearby

Flash Flood Warnings in Nebraska, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.